Pseudotumor Cerebri Secondary to Minocycline Intake

Earl Robert G. Ang, MD, J. C. Chava Zimmerman, MD, Elissa Malkin, DO, MPH

Disclosures

J Am Board Fam Med. 2002;15(3) 

In This Article

Methods

A case is reported of a patient admitted through the Emergency Department after being seen by an ophthalmologist for headaches and blurred vision. Information regarding her case was obtained by chart reviews, interviews with the patient and her family, the attending family physician, and the consulting ophthalmologist, and the recommendations of the consulting neurologist were reviewed. A MEDLINE and MD Consult literature review was undertaken using the key words "pseudotumor cerebri," "benign intracranial hypertension," idiopathic intracranial hypertension," and "minocycline."

Comments

3090D553-9492-4563-8681-AD288FA52ACE
Comments on Medscape are moderated and should be professional in tone and on topic. You must declare any conflicts of interest related to your comments and responses. Please see our Commenting Guide for further information. We reserve the right to remove posts at our sole discretion.

processing....